What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 22, 9:26 AM CST, 1 hour earlier.
Area forecast discussion, Mar 22, 9:26 AM CST, 1 hour before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1026 AM CDT Tue Mar 22 2022
...SEVERE WEATHER AND HEAVY RAINFALL LIKELY TODAY...
.UPDATE...
Mesoscale update.
&&
.DISCUSSION...
A Tornado Watch will be posted soon to cover most of the remainder
of the forecast area.
The initial band of overnight convection which now extends from
near Grenada to Greenwood to Oak Grove LA is, as anticipated,
losing stream as the leading shortwave pulls north of the area.
Farther west, more vigorous convection extends from near Monroe
to near Lake Charles ahead of the main shortwave. Storms in this
corridor have been severe at times, but have been remained fairly
tame thus far owing to the diurnal instability minimum. Areas
behind this primary line of convection are already seeing the end
of their severe weather threat for today. While some areas behind
the leading outflow like Greenville and Indianola have seen a
wind shift and a transition to more stable surface conditions,
we're already beginning to see signs of airmass recovery on the
southern edge of this outflow in the southern ArkLaMiss Delta
around Rolling Fork and ahead of the primary band of convection to
the west, with convection beginning to lift back to the north
through the Delta. This is occurring as increasing upper ascent
results from strong divergence with a split upper jet pattern
beginning to move over the area. We're already seeing this
manifest near the surface in the form of pressure falls from
northern MS southwestward through the ArkLaMiss Delta and into
central LA. Mesoscale model guidance suggests additional pressure
falls of 4-6 mb may occur over the next few hours, which will
result in strengthening low level mass response with a moisture-
rich environment surging well northward across our area ahead of
the primary band of convection. It will also help to encourage
strong non-thunderstorm wind gusts through the day (A Wind
Advisory remains in effect for the entire area). Upper 60s to near
70 dewpoints already reside from the MissLou area southward into
southern LA, with moderate mixed layer instability already surging
spreading northward along the Mississippi River.
With instability increasing in coincidence with 50+ kt deep layer
shear, we're already seeing some increase in convective strength
over northeast LA, and this trend should continue through the day.
0-1 km SRH across MS is in the 200-400 m2/s2 range and is forecast
to remain this strong through the day, and as instability
continues to increase, effective SRH will increase along with
increasing potential for tornadoes in more vigorous convection.
While the overall motion of the primary convective complex will
be eastward, individual elements along the line will move more
northeastwardly. Unfortunately, this means convection will often
be oriented favorably with strong southwesterly 0-3 km bulk shear
vectors to favor QLCS tornadogenesis as this line continues to
progress eastward through the day. In addition, CAM guidance
continues to hint at the possibility of discrete convection
developing ahead of this convective line. So long as these cells
aren't so numerous that they destructively interfere with each
other, they would reside in an environment favorable for producing
tornadoes as well. If surface pressure falls continue, this could
also help to keep surface winds backed and maintain stronger low
level shear in this regime. To summarize, individual storms ahead
of the line could be bad...storms along the line itself could be
bad. Strong tornadoes will be a threat across almost the entire
area.
With the eastward overall line movement but individual elements
moving more northeastward, we could also see training of
convection today resulting in areas of flash flooding. People who
live in typically flood prone areas need to be prepared to move to
higher ground.
Overall, the going forecast remains on track, both with
anticipated storm threats and with the general timing forecast.
There is no less of a severe weather and tornado threat along the
Highway 82 corridor and the Golden Triangle than there is to the
south along the Highway 84 corridor.
It will be crucially important for residents of Mississippi,
southeastern Arkansas, and northeastern Louisiana to remain near a
good source of weather information today. Have multiple ways to
receive warnings, and know ahead of time where you will go when a
warning is issued for your location so you can act quickly. /DL/
Prior discussion below:
Today and tomorrow...
Severe weather is likely across the ArkLaMiss region today as a
strong upper level trough with a closed low over the Central Plains
digs into our area. With a strong upper jet influencing upper level
divergence and a surface ridging sitting east of MS, southwesterly
flow will continue to bring an unstable airmass into the ArkLaMiss
region. With this in mind, all modes of severe weather will be
possible today. Damaging wind gusts, hail up to golf ball size and
tornadoes are likely. Specifically in the Moderate risk area,
conditions will support significant tornadoes. Currently in the
overnight/ early morning period, a line of strong to severe storms
is slowly moving out of TX and into LA, AR, and northern MS.
Although no active severe warnings out, Hi-res guidance is in
agreement of a regeneration of instability in the morning to
afternoon hours that will allow this line to uniquely evolve. If
warm air convective showers fail to inhibit stabilization ahead of
the line, CAMs are hinting supercell development in the warm sector
(mainly along and south of I-20). In this region, model soundings
depict MUCAPE values 1500-2000 J/kg, 0-3km SRH values upwards of 500
m^2/s^2, 0-6km shear values 50kt+, and a very moist environment.
Dewpoints in the 60s and PWATs ~1.5 inches will provide more than
enough deep layer moisture.
As the line of storms pushes through MS, another interesting feature
that guidance hints at is supercells along the NE MS/NW AL border.
Despite the "juicy" parameters remaining along and S of I-20, it
seems as if the extent of the warm sector may stretch more northeast
throughout the morning hours into the afternoon. If this area can
stay dry ahead of the line while getting sufficient daytime heating,
it may be a cause for concern. Regardless of any of the "what-if"
scenarios, it is evident that these atmospheric conditions have and
are likely to produce a risk of severe weather in this region. As
far as SPC's Day 1 outlook is concerned, we mostly remain in the
same risk as before, however the "Moderate" risk (4/5) has been
extended into the southeastern part of our area.
As far as other hazards to be highlighted, gusty winds and Flash
Flooding will be likely as well. A strengthening pressure gradient
on the eastern side of the deepening trough will create strong
gradient winds. Sustained winds of 20-30 mph and gusts between 40-50
mph will be likely. Due to this, an "Elevated" threat of flash
flooding has put into the HWO and a Wind Advisory is in effect until
this evening. Broad ascent and deep layer moisture combined with
antecedent moist soil from a previous system will create ripe
conditions for heavy rainfall and flash flooding. This will also
warrant an "Elevated" in the HWO and a Flash Flood Watch that will
remain in effect until this evening. With all of this in mind, we
stress the importance of remaining weather aware today as this
complex system evolves into the daytime hours and could potentially
create dangerous conditions throughout the course of today. /AJ/
Wednesday through Monday night: It will be dry through the period
with cooler than normal temperatures through Saturday night. Near
normal temperatures are expected Sunday with warmer than normal
temperatures Sunday night through Monday night. Come Wednesday
morning our CWA will be in the dry slot of the large nearly stacked
low pressure system to our north. Several shortwaves will round the
base of the closed low as it slowly lifts out to the northeast
through Friday only to be replaced by another closed low swinging
across the Great Lakes region through Saturday. As a result our
winds aloft will remain out of the northwest until Monday. At the
surface, high pressure will remain to our west and north helping to
keep the Gulf closed until Sunday night when a surface high will
become centered to our east while a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. /22/
&&
.AVIATION...
12Z TAF discussion:
All sites are and will continue to experience MVFR/IFR conditions
for the remainder of the TAF period. GLH will encounter +TS by 12z
as a line of storms slowly move into our area. Low stratus and -RA
will continue throughout the morning until the main line of storms
moves through in the afternoon. Expect conditions to remain MVFR
after 00z due to low stratus. PIB/HBG may experience patchy FG
overnight. /AJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 48 64 42 / 98 55 1 2
Meridian 77 53 68 42 / 93 94 5 4
Vicksburg 77 46 63 42 / 98 21 1 1
Hattiesburg 77 54 69 42 / 97 87 6 5
Natchez 76 46 63 42 / 98 19 0 1
Greenville 71 46 58 41 / 99 14 1 1
Greenwood 74 48 59 42 / 97 45 3 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch from 1 PM CDT this afternoon through late tonight
for MSZ039-045-046-051-052-056>058-064>066-072>074.
Wind Advisory until 9 PM CDT this evening for MSZ018-019-025>066-
072>074.
Flood Watch through this evening for MSZ018-019-025>038-040>044-
047>050-053>055-059>063.
LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
023>026.
Flood Watch through this evening for LAZ007>009-015-016-023>026.
AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.
Flood Watch through this evening for ARZ074-075.
&&
DL/AJ/22Hazardous weather outlook, Mar 22, 3:02 AM CST, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
402 AM CDT Tue Mar 22 2022
ARZ074-075-LAZ007-008-MSZ018-019-025-026-029-034-230915-
Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore-
Grenada-Webster-Washington-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi, and
northwest Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ032-033-038-044-230915-
Choctaw-Oktibbeha-Winston-Leake-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Mainly Today
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, severe thunderstorms are likely and
tornadoes are possible. Some thunderstorms may produce damaging
winds up to 70 mph and large hail up to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Mainly today, areas of flash flooding likely and some roads could
be flooded or closed. Some structures may be potentially
threatened by high water. Minor river flooding is also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
LAZ009-015-016-023>025-MSZ027-028-035>037-040>043-047-230915-
East Carroll-Richland-Madison LA-Franklin LA-Catahoula-Tensas-
Carroll-Montgomery-Humphreys-Holmes-Attala-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, severe thunderstorms are likely and
tornadoes are possible. Some thunderstorms may produce damaging
winds up to 70 mph and large hail up to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ030-031-230915-
Clay-Lowndes-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of northeast
Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today through Tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ039-045-046-230915-
Noxubee-Neshoba-Kemper-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of east central
Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today through Tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, severe thunderstorms are likely and
tornadoes are possible. Some thunderstorms may produce damaging
winds up to 70 mph and large hail up to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
LAZ026-MSZ048-049-053-054-059>063-230915-
Concordia-Hinds-Rankin-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, significant severe thunderstorms and
tornadoes are likely with strong tornadoes possible. Some
thunderstorms could also produce damaging winds up to 70 mph and
large hail up to at least golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ051-052-056>058-066-074-230915-
Newton-Lauderdale-Smith-Jasper-Clarke-Jones-Forrest-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and southeast Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Today through Tonight
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, significant severe thunderstorms and
tornadoes are likely with strong tornadoes possible. Some
thunderstorms could also produce damaging winds up to 70 mph and
large hail up to at least golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ050-055-064-065-072-073-230915-
Scott-Simpson-Jefferson Davis-Covington-Marion-Lamar-
402 AM CDT Tue Mar 22 2022
This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southeast
Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight
FLOODING
THREAT...Elevated
TIMING...Mainly Today
NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today
Today through tonight, significant severe thunderstorms and
tornadoes are likely with strong tornadoes possible. Some
thunderstorms could also produce damaging winds up to 70 mph and
large hail up to at least golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
Mainly today, areas of flash flooding likely and some roads could
be flooded or closed. Some structures may be potentially
threatened by high water. Minor river flooding is also possible.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, a few downed trees and power lines are possible due to
sustained winds ranging from 25 to 35 mph and potential for wind
gusts over 40 mph. Travel will also be difficult for those in
high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
33
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 22, 8:33 AM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
933 AM CDT Tue Mar 22 2022
LAZ007>009-015-221500-
Morehouse LA-Richland LA-East Carroll LA-West Carroll LA-
933 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of southeastern
Morehouse, southwestern East Carroll, northeastern Richland and
southwestern West Carroll Parishes through 1000 AM CDT...
At 933 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rayville, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Warden around 945 AM CDT.
Darnell and Goodwill around 955 AM CDT.
Other locations impacted by this storm include Pioneer, Oak Ridge and
Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM CDT for northeastern
Louisiana.
&&
LAT...LON 3287 9157 3261 9130 3254 9143 3253 9147
3251 9148 3234 9177 3264 9183
TIME...MOT...LOC 1433Z 231DEG 42KT 3254 9171
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TWSpecial weather statement, Mar 22, 8:50 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 AM CDT Tue Mar 22 2022
ARZ075-LAZ008-009-MSZ034-040-221530-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
950 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of south central Chicot
County, East Carroll and northern West Carroll Parishes, southwestern
Washington and northwestern Issaquena Counties through 1030 AM CDT...
At 950 AM CDT, Doppler radar was tracking a strong thunderstorm near
Darnell, or 18 miles west of Transylvania, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Oak Grove around 1005 AM CDT.
Lake Providence and Shelburn around 1010 AM CDT.
Millikin and Gassoway around 1015 AM CDT.
Glen Allan around 1025 AM CDT.
Grace around 1030 AM CDT.
Other locations impacted by this storm include Mayersville, Kilbourne
and Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM CDT for northeastern
Louisiana.
&&
LAT...LON 3288 9155 3288 9151 3289 9150 3290 9150
3293 9148 3294 9148 3297 9144 3299 9144
3316 9124 3302 9091 3294 9091 3289 9094
3286 9094 3285 9096 3281 9097 3261 9130
3286 9156
TIME...MOT...LOC 1450Z 227DEG 49KT 3271 9150
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TWLocal storm report, Mar 22, 10:02 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1102 AM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HAIL 1 SSE LAKE PROVIDENCE 32.80N 91.18W
03/22/2022 E1.00 INCH EAST CARROLL LA LAW ENFORCEMENT
&&
CESpecial weather statement, Mar 22, 10:02 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
1102 AM CDT Tue Mar 22 2022
LAZ025-026-MSZ059-060-221645-
Tensas LA-Concordia LA-Adams MS-Jefferson MS-
1102 AM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of south central Tensas
and northern Concordia Parishes, western Jefferson and northeastern
Adams Counties through 1145 AM CDT...
At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm near
Frogmore, or 7 miles north of Monterey, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ferriday and West Ferriday around 1115 AM CDT.
Natchez, Vidalia, Clayton and Spokane around 1120 AM CDT.
Stanton around 1135 AM CDT.
Church Hill around 1140 AM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM CDT for northeastern
Louisiana. A Tornado Watch also remains in effect until 700 PM CDT
for southwestern Mississippi.
&&
LAT...LON 3165 9177 3161 9174 3164 9171 3167 9171
3174 9157 3172 9155 3175 9154 3188 9127
3161 9115 3158 9116 3142 9176 3143 9176
3144 9173 3145 9172 3147 9173 3147 9178
3150 9179 3153 9178 3155 9181 3160 9182
TIME...MOT...LOC 1602Z 246DEG 42KT 3155 9168
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1010556, 1010812, 1014568, 1014531, 1010819, 1014786, 1014533, 1010822, 1010840, 1010839, 1014785, 1010842, 1014787, 1010845, 1014542, 1010847, 1010846, 1010848, 1012158, 1014834, 1012161, 1014814, 1012162, 1012163, 1012169, 1012166, 1014561, 1051691, 1012175, 1012241, 1014789, 1014813, 1016877, 1012242, 1012248, 1012262, 1014565, 1014555, 1012499, 1012263, and more.